# SDR USAA2011082900015

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 33,856 hours, 12,297 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 007
- Condition: Defective
- Location: Galley
- Part time: 32,786 hours, 15,271 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA HAD AN ACRID ODOR THAT DID NOT DIMINISH UNTIL THE CHILLER WAS TURNED OFF - CIRCUIT BREAKER WAS PULLED AS PRECAUTION.  MAINTENANCE REMOVED AND REPLACED AFT GALLEY CHILLER.
